Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 748645, 11 pages
Research Article

Admissible Differential Bases in Banach Spaces

Yaroslavl State University, Sovetskaya Street 14, Yaroslavl 150000, Russia

Received 27 February 2013; Accepted 2 July 2013

Academic Editor: Marco Squassina

Copyright © 2013 Evgenii I. Berezhnoj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Evgenii I. Berezhnoj, “Admissible Differential Bases in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 748645, 11 pages, 2013. doi:10.1155/2013/748645